Year 2021, Volume , Issue 35, Pages 72 - 90 2021-06-30

Bimultiplications and Annihilators of Crossed Modules in Associative Algebras

Ummahan EGE ARSLAN [1] , Serdar HÜRMETLİ [2]


In this paper, we present a generalization of the concept of the bimultiplication algebra by defining the bimultiplication of crossed modules in associative algebras. Using this structure, we construct the actor of a crossed module in associative algebras, and we obtain annihilators of crossed modules as the kernel of a crossed module morphism from a crossed module to its actor. Moreover, we construct a link between this morphism and a crossed square, two-dimensional crossed module.
Bimultiplication crossed module, actor crossed module, annihilator of crossed module, crossed square
  • S. M. Lane, Extensions and Obstructions for Rings, Illinois Journal of Mathematics 121 (1958) 316-345.
  • J. H. C. Whitehead, Combinatorial Homotopy I, Bulletin of the American Mathematical Society 55 (1949) 231-245.
  • J. H. C. Whitehead, Combinatorial Homotopy II, Bulletin of the American Mathematical Society 55 (1949) 453-456.
  • S. Lichtenbaum, M. Schlessinger, The Cotangent Complex of a Morphism, Transactions of the American Mathematical Society 128(1) (1967) 41-70.
  • M. Gerstenhaber, On the Deformation of Rings and Algebras: II, Annals of Mathematics 84(1) (1966) 1-19.
  • P. Dedecker, A. S. T. Lue, A Nonabelian Two-Dimensional Cohomology for Associative Algebras, Bulletin of the American Mathematical Society 72(6) (1966) 1044-1050. K. J. Norrie, Actions and Automorphisms of Crossed Modules, Bulletin de la Société Mathématique de France 118 (1990) 129-146.
  • A. S. T. Lue, Semi-Complete Crossed Modules and Holomorp hs of Groups, Bulletin of the London Mathematical Society 11 (1979) 8-16.
  • Z. Arvasi, U. Ege, Annihilators, Multipliers and Crossed Modules, Applied Categorical Structures 11 (2003) 487-506.
  • S. Hürmetli, Bimultiplication of Crossed Modules, PhD Dissertation, Eskişehir Osmangazi University, (2016) Eskişehir, Turkey.
  • Y. Boyacı, J. M. Casas, T. Datuashvili, E. Ö. Uslu, Actions in Modified Categories of Interest with Application Crossed Modules, Theory and Applications of Categories 30(25) (2015) 882-908.
  • G. J. Ellis, Higher Dimensional Crossed Modules of Algebras, Journal of Pure and Applied Algebra 52(3) (1988) 277-282.
  • A. S. -T. Lue, Non-Abelian cohomology of Associative Algebras, The Quarterly Journal of Mathematics 19(1) (1968) 159-180.
  • R. Lavendhomme, Th. Lucas, On Modules and Crossed Modules, Journal of Algebra 179 (1996) 936-963.
  • Z. Arvasi. Crossed Squares and 2-Crossed Modules of Commutative Algebras, Theory and Applications of Categories 3(7) (1997) 160-181.
  • Z. Arvasi, E. Ulualan, Homotopical Aspects of Commutative Algebras I: Freeness Conditions for Crossed Squares, Journal of Homotopy and Related Structure 10 (2013) 495-518.
  • E. S. Yılmaz, K. Yılmaz, On Crossed Squares of Commutative Algebras, Mathematical Sciences and Applications E-Notes (8) 2 (2020) 32-41.
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Orcid: 0000-0002-2995-0718
Author: Ummahan EGE ARSLAN (Primary Author)
Institution: ESKİŞEHİR OSMANGAZİ ÜNİVERSİTESİ
Country: Turkey


Orcid: 0000-0002-7422-2138
Author: Serdar HÜRMETLİ
Institution: TC MİLLİ EĞİTİM BAKANLIĞI ESKİŞEHİR
Country: Turkey


Dates

Publication Date : June 30, 2021

Bibtex @research article { jnt905298, journal = {Journal of New Theory}, issn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2021}, volume = {}, pages = {72 - 90}, doi = {10.53570/jnt.905298}, title = {Bimultiplications and Annihilators of Crossed Modules in Associative Algebras}, key = {cite}, author = {Ege Arslan, Ummahan and Hürmetli, Serdar} }
APA Ege Arslan, U , Hürmetli, S . (2021). Bimultiplications and Annihilators of Crossed Modules in Associative Algebras . Journal of New Theory , (35) , 72-90 . DOI: 10.53570/jnt.905298
MLA Ege Arslan, U , Hürmetli, S . "Bimultiplications and Annihilators of Crossed Modules in Associative Algebras" . Journal of New Theory (2021 ): 72-90 <https://dergipark.org.tr/en/pub/jnt/issue/63272/905298>
Chicago Ege Arslan, U , Hürmetli, S . "Bimultiplications and Annihilators of Crossed Modules in Associative Algebras". Journal of New Theory (2021 ): 72-90
RIS TY - JOUR T1 - Bimultiplications and Annihilators of Crossed Modules in Associative Algebras AU - Ummahan Ege Arslan , Serdar Hürmetli Y1 - 2021 PY - 2021 N1 - doi: 10.53570/jnt.905298 DO - 10.53570/jnt.905298 T2 - Journal of New Theory JF - Journal JO - JOR SP - 72 EP - 90 VL - IS - 35 SN - 2149-1402- M3 - doi: 10.53570/jnt.905298 UR - https://doi.org/10.53570/jnt.905298 Y2 - 2021 ER -
EndNote %0 Journal of New Theory Bimultiplications and Annihilators of Crossed Modules in Associative Algebras %A Ummahan Ege Arslan , Serdar Hürmetli %T Bimultiplications and Annihilators of Crossed Modules in Associative Algebras %D 2021 %J Journal of New Theory %P 2149-1402- %V %N 35 %R doi: 10.53570/jnt.905298 %U 10.53570/jnt.905298
ISNAD Ege Arslan, Ummahan , Hürmetli, Serdar . "Bimultiplications and Annihilators of Crossed Modules in Associative Algebras". Journal of New Theory / 35 (June 2021): 72-90 . https://doi.org/10.53570/jnt.905298
AMA Ege Arslan U , Hürmetli S . Bimultiplications and Annihilators of Crossed Modules in Associative Algebras. JNT. 2021; (35): 72-90.
Vancouver Ege Arslan U , Hürmetli S . Bimultiplications and Annihilators of Crossed Modules in Associative Algebras. Journal of New Theory. 2021; (35): 72-90.
IEEE U. Ege Arslan and S. Hürmetli , "Bimultiplications and Annihilators of Crossed Modules in Associative Algebras", Journal of New Theory, no. 35, pp. 72-90, Jun. 2021, doi:10.53570/jnt.905298